Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 7241625, 14 pages
http://dx.doi.org/10.1155/2016/7241625
Research Article

The Rational Solutions and Quasi-Periodic Wave Solutions as well as Interactions of -Soliton Solutions for 3 + 1 Dimensional Jimbo-Miwa Equation

1College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China
2Key Laboratory of Ocean Circulation and Waves, Institute of Oceanology, Chinese Academy of Sciences, Qingdao 266071, China
3Function Laboratory for Ocean Dynamics and Climate, Qingdao National Laboratory for Marine Science and Technology, Qingdao 266237, China

Received 7 September 2016; Revised 25 October 2016; Accepted 10 November 2016

Academic Editor: Rita Traciná

Copyright © 2016 Hongwei Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongwei Yang, Yong Zhang, Xiaoen Zhang, Xin Chen, and Zhenhua Xu, “The Rational Solutions and Quasi-Periodic Wave Solutions as well as Interactions of -Soliton Solutions for 3 + 1 Dimensional Jimbo-Miwa Equation,” Advances in Mathematical Physics, vol. 2016, Article ID 7241625, 14 pages, 2016. https://doi.org/10.1155/2016/7241625.